# SDR UPS05545223

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BP73
- Part serial: 22767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY ASSY PWR SUPPLY/EMERGENCY LIGHTS IAW MM 33-51-07-2.  SYSTEM OPS CK NORMAL.
